Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 262, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 10, 2017, 11:12 PM CDT for 4 counties in Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2017, 11:12 PM CDT (04:12 UTC)
- Expired
- May 11, 2017, 12:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Garvin County, OK, McClain County, OK, Pontotoc County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 63 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1639 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 5.6
The text
As transmitted.
264
WUUS54 KOUN 110412
SVROUN
OKC049-087-123-125-110500-
/O.NEW.KOUN.SV.W.0262.170511T0412Z-170511T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1112 PM CDT WED MAY 10 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Garvin County in southern Oklahoma...
Northwestern Pontotoc County in east central Oklahoma...
South central Pottawatomie County in central Oklahoma...
Southeastern McClain County in central Oklahoma...
* Until midnight CDT
* At 1112 PM CDT, a severe thunderstorm was located near Pauls
Valley, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pauls Valley, Stratford, Paoli, Byars and Vanoss.
This includes Interstate 35 between mile markers 69 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3468 9725 3477 9728 3484 9729 3498 9682
3486 9676 3473 9675
TIME...MOT...LOC 0412Z 257DEG 30KT 3478 9720
HAIL...1.25IN
WIND...60MPH
$$
KURTZ3 follow-up statements
253
WWUS54 KOUN 110422
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1122 PM CDT WED MAY 10 2017
OKC049-087-123-125-110500-
/O.CON.KOUN.SV.W.0262.000000T0000Z-170511T0500Z/
Garvin OK-Pontotoc OK-Pottawatomie OK-McClain OK-
1122 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN GARVIN...NORTHWESTERN PONTOTOC...SOUTH CENTRAL
POTTAWATOMIE AND SOUTHEASTERN MCCLAIN COUNTIES...
At 1122 PM CDT, a severe thunderstorm was located 6 miles southwest
of Byars, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stratford, Byars and Vanoss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3470 9715 3478 9715 3487 9718 3498 9682
3486 9676 3473 9675
TIME...MOT...LOC 0422Z 257DEG 30KT 3479 9710
HAIL...1.00IN
WIND...60MPH
$$
KURTZ847
WWUS54 KOUN 110445
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1145 PM CDT WED MAY 10 2017
OKC049-087-110455-
/O.CAN.KOUN.SV.W.0262.000000T0000Z-170511T0500Z/
Garvin OK-McClain OK-
1145 PM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GARVIN AND
SOUTHEASTERN MCCLAIN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3477 9690 3482 9689 3491 9693 3495 9693
3498 9682 3486 9676 3477 9675
TIME...MOT...LOC 0445Z 257DEG 30KT 3483 9687
$$
OKC123-125-110500-
/O.CON.KOUN.SV.W.0262.000000T0000Z-170511T0500Z/
Pontotoc OK-Pottawatomie OK-
1145 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN PONTOTOC AND SOUTH CENTRAL POTTAWATOMIE COUNTIES...
At 1145 PM CDT, a severe thunderstorm was located 4 miles north of
Vanoss, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Pontotoc and south central Pottawatomie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3477 9690 3482 9689 3491 9693 3495 9693
3498 9682 3486 9676 3477 9675
TIME...MOT...LOC 0445Z 257DEG 30KT 3483 9687
HAIL...1.00IN
WIND...60MPH
$$
KURTZ805
WWUS54 KOUN 110455
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1155 PM CDT WED MAY 10 2017
OKC123-125-110505-
/O.EXP.KOUN.SV.W.0262.000000T0000Z-170511T0500Z/
Pontotoc OK-Pottawatomie OK-
1155 PM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PONTOTOC AND
SOUTH CENTRAL POTTAWATOMIE COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
LAT...LON 3477 9690 3482 9689 3491 9693 3495 9693
3498 9682 3486 9676 3477 9675
TIME...MOT...LOC 0455Z 257DEG 30KT 3485 9678
$$
KURTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:56 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, May 10, 6:56 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service Norman OK 656 PM CDT Wed May 10 2017 .DISCUSSION... Severe thunderstorm and heavy rainfall potential continues this evening mainly across southwestern Oklahoma. Latest radars as of 650 pm depicted numerous showers and thunderstorms near an old outflow boundary from Quanah Texas to Altus to Fort Cobb. Think storms will continue near this boundary. Some storms will likely be severe with large hail and damaging winds as the main hazard. Training of storms may lead to heavy rainfall of 1 to 3 inches and localized flooding as well as the air is moist (precipitable water values 1.2-1.7", well above average for this time of year). These storms will move into the Oklahoma City metro area between 730 pm and midnight, but overall, are expected to weaken as the air is cooler and more stable across central Oklahoma (MLCAPE 500-1500 J/kg) compared to southwestern Oklahoma and western north Texas (MLCAPE 1500-2500 J/kg). Still cannot rule out some severe hail and wind reports as well as heavy rainfall and localized flooding. Northwest of the outflow boundary appears to have a lower severe potential tonight due to cooler and more stable air in place. Southeast of the outflow boundary may remain too capped for storm development this evening. It appears the threat for tornadoes may be decreasing in many areas this evening. Latest storms appear mainly be northwest and located on the cooler side of the outflow boundary. Low level shear will be increasing over the next few hours however, so will continue to monitor, especially near the Lawton, Wichita Falls, and Vernon areas where the latest STP values were 2 to 3. Products will be updated shortly. Aviation discussion for the 00 UTC TAFs is below as well. MBS && .AVIATION... Have very low confidence in the TAFs. ISO-NUM TSRA will affect locations near KLTS-KOKC before 06 UTC and bring brief MVFR conditions as well as variable strong winds. Additional SHRA/TSRA may affect other sites as well and continue anytime now through Thursday night, but pinpointing when and where activity occurs remains very challenging. Widespread MVFR and lower conditions may form anywhere north of KLTS-KOUN before 18 UTC. Most places are expected to be MVFR or VFR after 18 UTC. A surface wind shift to the north will occur at many sites 09-22 UTC as a cold front moves south. MBS && .PREV DISCUSSION... /issued 155 PM CDT Wed May 10 2017/ DISCUSSION... Main focus is this afternoon and evening with potential for severe thunderstorms. Latest observations show an outflow from morning convection oriented east-northeast to west-southwest across the area, roughly from just south of Ponca City to near Kingfisher to just north of Hobart and Altus. North of the boundary, convection has been persistent. Latest water vapor band imagery shows deep closed low over central New Mexico early this afternoon, drifting slowly east. 7.3 micrometer band clearly shows deep EML plume moving north- northeast atop moist boundary layer. Moderate instability is expected from mid-late afternoon south of aforementioned outflow boundary, across extreme southwest Oklahoma and western north Texas. Deep moist boundary layer and meridional flow may not be favorable for significant eastward mixing of the dryline and latest short term model guidance support this. Backed low level flow that veers quickly above the surface as well relatively low LCLs will support low-level mesocyclones and a tornado threat. Significant CAPE in the hail growth zone and a tendency for supercell storm mode will support a threat of large to very large hail as well. Damaging winds are another convective threat. Thunderstorms should move northeast potentially reaching the I-35 corridor this evening. This will be the main area of convection today. Further north convection and a few marginally severe storms will be possible, but the air mass north of the boundary is comparatively more stable. We have shifted precipitation chances tomorrow further west based on trends. There is some uncertainty on how convection will evolve this evening and overnight, and this will have implications on tomorrow's forecast. Admittedly the majority of our attention has been on today and tonight's potential. But, there seems to be enough signal in model trends to bring thunderstorm chances further west, with afternoon convection (including the possibility of severe thunderstorms) certainly possible near I-35 and the metro. No significant chances were needed to latter portions of the forecast. Mean ridging should preclude convection through at least Sunday afternoon, but some isolated storms that develop in the panhandles (if they develop) may approach far western Oklahoma by evening. An ejecting shortwave trough across the central Rockies into the central and northern Plains early next week will lead to daily convective chances, and severe thunderstorms may be possible. We will refine timing, coverage and threats as smaller scale details become more clear during the next few days. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 65 80 57 73 / 90 60 40 10 Hobart OK 60 80 55 75 / 70 20 20 0 Wichita Falls TX 64 87 59 77 / 30 20 10 0 Gage OK 55 71 48 73 / 50 50 10 0 Ponca City OK 62 77 55 73 / 50 70 50 10 Durant OK 67 80 59 75 / 20 80 50 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 17
Hazardous weather outlook, May 10, 10:26 PM CDT, 46 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1026 PM CDT Wed May 10 2017 OKZ004>048-050>052-TXZ083>090-120330- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1026 PM CDT Wed May 10 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... There is a Slight Risk of severe thunderstorms across portions of Oklahoma and western north Texas tonight. Location... The Slight Risk area is west of a line from Stillwater and Shawnee, to Pauls Valley and Ardmore, Oklahoma. Timing... Severe storms will be possible for the rest of tonight. Impacts... Large hail up to the size of golf balls and damaging wind gusts up to 70 mph are possible. Discussion... Overall, the severe potential will continue to decrease through the night tonight. A few reports of large hail and damaging winds remain possible tonight as showers and thunderstorm continue across parts of Oklahoma and north Texas due to sufficient shear and instability. No tornadoes are expected for the rest of tonight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT.... Storm spotter groups and emergency management personnel across the risk area should remain alert for severe weather operations tonight. .Heavy rainfall and flooding... Rounds of showers and thunderstorms may produce heavy rain and flooding in some areas tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... There is a slight risk of severe thunderstorms Thursday afternoon and evening across portions of southeastern Oklahoma. Large hail, damaging winds, and perhaps a tornado or two will be possible. Thunderstorm chances will end late Thursday night across eastern and southeastern Oklahoma. Thunderstorm chances will then return Monday and Tuesday. Strong to severe thunderstorms may be possible Monday and Tuesday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS
In the hours before
Special weather statement, May 10, 9:56 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
956 PM CDT WED MAY 10 2017
OKZ027-039-110330-
Grady OK-Stephens OK-
956 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady and northern
Stephens Counties Until 1030 PM CDT...
AT 954 PM CDT, a strong thunderstorm was located near Duncan, moving
east at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3461 9812 3479 9767 3468 9767 3468 9758
3463 9756 3450 9756 3444 9810
TIME...MOT...LOC 0254Z 253DEG 31KT 3456 9797
BRBSpecial weather statement, May 10, 9:57 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
957 PM CDT WED MAY 10 2017
OKZ023-038-110330-
Caddo OK-Comanche OK-
957 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR southern Caddo and north central
Comanche Counties Until 1030 PM CDT...
AT 956 PM CDT, a strong thunderstorm was located 4 miles west of
Boone, moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Anadarko, Apache, Cyril, Boone, northern Lake Ellsworth and Stecker.
LAT...LON 3478 9861 3492 9862 3516 9823 3504 9815
3492 9815
TIME...MOT...LOC 0256Z 241DEG 31KT 3487 9854
MAHALESpecial weather statement, May 10, 10:20 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1020 PM CDT WED MAY 10 2017
OKZ027>030-039>042-046-110400-
Grady OK-Pottawatomie OK-Stephens OK-Carter OK-Pontotoc OK-Garvin OK-
Cleveland OK-McClain OK-Murray OK-
1020 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...
Pottawatomie...northeastern Stephens...northwestern Carter...
northwestern Pontotoc...Garvin...southeastern Cleveland...
southeastern McClain and northwestern Murray Counties Until 1100 PM
CDT...
AT 1019 PM CDT, strong thunderstorms were along a line extending from
near Norman to near Wayne to near Maysville to 5 miles west of
Antioch to 6 miles southeast of Bray, moving east at 30 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Locations impacted include...
Norman, Shawnee, Tecumseh, Pauls Valley, Purcell, Noble,
Slaughterville, Lindsay, Wynnewood, Lexington, Pink, Stratford,
Maysville, Elmore City, Wayne, Paoli, Asher, Tribbey, Wanette and
Katie.
This includes Interstate 35 between mile markers 60 and 99.
LAT...LON 3536 9683 3503 9682 3480 9690 3469 9702
3445 9733 3451 9788 3480 9769 3486 9753
3499 9744 3525 9739
TIME...MOT...LOC 0319Z 261DEG 26KT 3517 9727 3491 9731 3478 9740 3475
9750 3457 9774
KURTZSpecial weather statement, May 10, 10:38 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1038 PM CDT WED MAY 10 2017
OKZ023-027-110415-
Grady OK-Caddo OK-
1038 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Grady and
southeastern Caddo Counties Until 1115 PM CDT...
AT 1036 PM CDT, a strong thunderstorm was located 4 miles southeast
of Anadarko, moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Chickasha, Anadarko, Verden, Amber, Pocasset and Lake Chickasha.
This includes Interstate 44 between mile markers 85 and 89.
LAT...LON 3496 9824 3509 9822 3517 9823 3529 9803
3520 9787 3510 9782
TIME...MOT...LOC 0336Z 237DEG 32KT 3504 9818
KURTZSpecial weather statement, May 10, 10:41 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1041 PM CDT WED MAY 10 2017
OKZ023-027-110415-
Grady OK-Caddo OK-
1041 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR western Grady and east central
Caddo Counties Until 1115 PM CDT...
AT 1039 PM CDT, a strong thunderstorm was located near Fort Cobb,
moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Gracemont.
LAT...LON 3507 9842 3513 9843 3519 9842 3531 9821
3529 9806 3521 9805
TIME...MOT...LOC 0339Z 240DEG 30KT 3513 9838
KURTZSpecial weather statement, May 10, 10:49 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1049 PM CDT WED MAY 10 2017
OKZ023-024-110415-
Canadian OK-Caddo OK-
1049 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Canadian and
northeastern Caddo Counties Until 1115 PM CDT...
AT 1047 PM CDT, a strong thunderstorm was located near Lookeba,
moving east at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Binger, Lookeba, Cogar and Cedar Lake.
LAT...LON 3526 9847 3540 9848 3550 9815 3542 9809
3533 9810
TIME...MOT...LOC 0347Z 253DEG 32KT 3534 9841
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Special Weather Statement | OUN | Kiowa | 38 min |
| May 10, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 40 min |
| May 10, 7:23 PM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| May 10, 7:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 54 min |
| May 10, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 48 min |
| May 10, 7:45 PM CDT | Areal Flood Advisory | OUN | Tillman | 60 min |
| May 10, 7:55 PM CDT | Tornado Warning | OUN | Tillman | 35 min |
| May 10, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 42 min |
| May 10, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Oklahoma | 43 min |
| May 10, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 62 min |
| May 10, 8:31 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 29 min |
| May 10, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 38 min |
| May 10, 8:52 PM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 3 hr |
| May 10, 8:55 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens | 3 hr |
| May 10, 9:23 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| May 10, 9:29 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 10, 9:36 PM CDT | Special Weather Statement | OUN | Payne | 24 min |
| May 10, 9:39 PM CDT | Special Weather Statement | OUN | Cleveland | 36 min |
| May 10, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 18 min |
| May 10, 9:53 PM CDT | Special Weather Statement | OUN | McClain | 37 min |
| May 10, 9:56 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| May 10, 9:57 PM CDT | Special Weather Statement | OUN | Caddo | 33 min |
| May 10, 10:20 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Pottawatomie | 40 min |
| May 10, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Stephens | 39 min |
| May 10, 10:38 PM CDT | Special Weather Statement | OUN | Grady | 37 min |
| May 10, 10:41 PM CDT | Special Weather Statement | OUN | Caddo | 34 min |
| May 10, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Pottawatomie, Seminole | 31 min |
| May 10, 10:49 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| May 11, 3:14 AM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 11, 3:55 AM CDT | Special Weather Statement | OUN | Stephens | 35 min |
| May 11, 5:06 AM CDT | Special Weather Statement | OUN | McClain | 24 min |
| May 11, 10:44 AM CDT | Special Weather Statement | OUN | Harper | 31 min |
| May 11, 10:50 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 40 min |
| May 11, 12:03 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| May 11, 12:28 PM CDT | Special Weather Statement | OUN | Grant | 32 min |
| May 11, 12:30 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| May 11, 12:57 PM CDT | Special Weather Statement | OUN | Woodward | 33 min |
| May 11, 1:04 PM CDT | Special Weather Statement | OUN | Blaine | 26 min |
| May 11, 1:17 PM CDT | Special Weather Statement | OUN | Kingfisher | 28 min |
| May 11, 1:24 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 51 min |
| May 11, 1:27 PM CDT | Special Weather Statement | OUN | Grant | 33 min |
| May 11, 1:29 PM CDT | Special Weather Statement | OUN | Woodward | 31 min |
| May 11, 1:38 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 52 min |
| May 11, 1:40 PM CDT | Special Weather Statement | OUN | Payne | 35 min |
| May 11, 1:44 PM CDT | Special Weather Statement | OUN | Garfield | 31 min |
| May 11, 1:48 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 31 min |
| May 11, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 45 min |
| May 11, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 42 min |
| May 11, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 39 min |
| May 11, 2:07 PM CDT | Areal Flood Advisory | OUN | Kingfisher | 113 min |
| May 11, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 41 min |
| May 11, 2:20 PM CDT | Areal Flood Advisory | OUN | Grant | 3 hr |
| May 11, 2:24 PM CDT | Special Weather Statement | OUN | Custer | 36 min |
| May 11, 2:26 PM CDT | Areal Flood Advisory | OUN | Logan | 2 hr |
| May 11, 2:26 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 49 min |
| May 11, 2:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 45 min |
| May 11, 2:38 PM CDT | Special Weather Statement | OUN | Alfalfa | 37 min |
| May 11, 2:38 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 52 min |
| May 11, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 50 min |
| May 11, 2:44 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 46 min |
| May 11, 2:50 PM CDT | Tornado Warning | OUN | Logan, Noble, Payne | 25 min |
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 48 min |
| May 11, 3:01 PM CDT | Special Weather Statement | OUN | Major | 14 min |
| May 11, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 44 min |
| May 11, 3:08 PM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 2 hr |
| May 11, 3:09 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 24 min |
| May 11, 3:11 PM CDT | Tornado Warning | OUN | Noble, Payne | 20 min |
| May 11, 3:13 PM CDT | Special Weather Statement | OUN | Woods | 32 min |
| May 11, 3:16 PM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| May 11, 3:16 PM CDT | Severe Thunderstorm Warning | OUN | Major | 44 min |
| May 11, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 19 min |
| May 11, 3:28 PM CDT | Special Weather Statement | OUN | Dewey | 32 min |
| May 11, 3:28 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 47 min |
| May 11, 3:31 PM CDT | Flash Flood Warning | OUN | Noble | 5 hr |
| May 11, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 43 min |
| May 11, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 51 min |
| May 11, 3:43 PM CDT | Areal Flood Advisory | OUN | Kay, Noble | 2 hr |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 47 min |
| May 11, 3:53 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.